# SDR DALA2023020800997

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DONT PAST TEST EMERGENCY POWER SUPPLY UNIT (18WL). CORRECTIVE ACTION: REPLACED EMERGENCY POWER SUPPLY UNIT (18WL), PERFORMED OPERATIONAL CHECK OF THE POWER SUPPLY UNIT BITE CHECK, PERFORMED BONDING CHECK, AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT VIA THE EPSU TEST PUSH BUTTON, AND REPLACED SLIDE RAFT AFT DOOR 4 RH DUE TO TSM. ALL OPERATIONAL TEST ARE GOOD. (2616400)
